My social media friend Dale Ann Micalizzi sends an urgent call for help. A 3 year old's life seems to be in imminent danger
I need help for a family that I'm working with from a pediatric nephrologist specializing in dialysis where child is having a rare side effect that no one seems to have heard of before. Please email me if you know of someone willing to talk w/family or PICU or answer a few questions for me.
Because of this flesh eating infection, he lost all kidney function and is on dialysis. The entire doc team never heard of the reaction that he's having to the dialysis. His face turns red, he screams the entire 2 hours even though he's on high power narcotics. His heart rate races to almost 200 and becomes tachycardic and his BP drops. If you could ask your nephrology friends if they have ever heard of such a thing and what they could do to relieve his pain or if anyone would be willing to talk with the Mom so that she could feel that she tried everything to save him?
More information is in this newspaper story. (Caution - some specifics are unbearable to read, and the important info is above.)
Because time is short and I'm overseas (not online constantly) please email Dale directly: micalizzidag at AOL. Or if you know of a specialist with info, they can contact the hospital directly - the main number is 518-262-3125. The family's name is in the newspaper story.